On certain sufficient conditions for starlikenessReportar como inadecuado




On certain sufficient conditions for starlikeness - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 23 2000, Issue 8, Pages 521-527

Department of Mathematics and Computer Sciences, Faculty of Mechanical Engineering, University of “Sv. Kiril i Metodij”, Karpos II b.b. 91000, Skopje, Macedonia

Received 22 October 1998; Revised 29 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider certain properties of fzf″z-f′2z as asufficient condition for starlikeness.





Autor: Nikola Tuneski

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados